Bone Fractures Caused by Long-Term Exposure to Fosamax - New ... [HD]

3 views

Uploaded on April 24, 2012 by parkerwaichman

http://www.yourlawyer.com/topics/overview/Bisphosphonates

Osteopenia is a medical condition in which the density in a woman’s bone increases the risks of breaks. Treatment of this condition includes bisphosphonate prescription drugs such as Fosamax, Actonel, and Boniva.

Recent studies have shown that long-term exposure to these drugs is causing atypical fractures in women. What this means is under normal circumstances a fracture occurs due to a trauma such as a car or skiing accident. But women using drugs like Fosamax are suffering atypical fractures due to low energy acts, such as just walking around and climbing stairs.

The real confusing part for any woman is why such a traumatic fracture occurred during normal activities. They question why they were injured when they weren’t in a car accident or struck by anything. They constantly wonder why they were injured and what could possibly cause it. Only after seeing a physician does a patient understand that the prescription drug they’ve been using for years has harmed them. Studies are showing that women who have been using these medications for a period of more than 3 years are at an increased risk of femur fractures, without a traumatic event. Watch this video now to learn more.

To learn more about prescription drugs, I encourage you to watch the video above and to explore our educational website at http://www.yourlawyer.com/topics/overview/Bisphosphonates. If you have legal questions, I want you to call me at (800) 800-9797. I welcome your call.

Matthew McCauley
Parker | Waichman LLP
6 Harbor Park Drive
Port Washington, NY 11050
(800) 800-9797
http://yourlawyer.com

Tags:
Bisphosphonate, Osteopinea, Fosamax, Actonel, “matthew, Mccauley”, “parker, Waichman”, Attorney, People & Stories
Comments on Bone Fractures Caused by Long-Term Exposure to Fosamax - New ...

RECOMMENDED CHANNELS